Zeros of polynomials embedded in an orthogonal sequence

dc.contributor.authorBeardon, Alan
dc.contributor.authorDriver, Kathy (Cathryn Helena Stanford)
dc.contributor.authorJordaan, Kerstin Heidrun
dc.contributor.emailkjordaan@up.ac.zaen_US
dc.date.accessioned2012-01-18T10:03:46Z
dc.date.available2012-01-18T10:03:46Z
dc.date.issued2011-07
dc.description.abstractPlease read abstract in article.en
dc.description.librariannf2012en
dc.description.sponsorshipResearch of K. Driver and K. Jordaan was supported by the National Research Foundation of South Africa under grant numbers 2053730 and 2054423, respectively.en_US
dc.description.urihttp://www.springer.com/computer/theoretical+computer+science/journal/11075en_US
dc.identifier.citationBeardon, A, Driver, K & Jordaan, K 2011, 'Zeros of polynomials embedded in an orthogonal sequence', Numerical Algoritms, vol. 57, no. 3, pp. 399-403, doi: 10.1007/s11075-010-9435-4.en
dc.identifier.issn1017-1398 (print)
dc.identifier.issn1572-9265 (online)
dc.identifier.other10.1007/s11075-010-9435-4
dc.identifier.urihttp://hdl.handle.net/2263/17814
dc.language.isoenen_US
dc.publisherSpringeren_US
dc.rights© Springer Science+Business Media, LLC 2010. The original publication is available at www.springerlink.com.en
dc.subjectInterlacing of zerosen
dc.subjectConstruction of orthogonal sequencesen
dc.subjectThree term recurrence relationen
dc.subjectWendroff’s Theoremen
dc.subject.lcshSeries, Orthogonalen
dc.subject.lcshRecurrent sequences (Mathematics)en
dc.subject.lcshOrthogonal polynomialsen
dc.titleZeros of polynomials embedded in an orthogonal sequenceen
dc.typePostprint Articleen

Files

Original bundle

Now showing 1 - 1 of 1
Loading...
Thumbnail Image
Name:
Beardon_Zeros(2011).pdf
Size:
122.49 KB
Format:
Adobe Portable Document Format
Description:
Postprint Article

License bundle

Now showing 1 - 1 of 1
Loading...
Thumbnail Image
Name:
license.txt
Size:
1.71 KB
Format:
Item-specific license agreed upon to submission
Description: